Publications [#247538] of Berndt Mueller

Papers Published
  1. Hu, CR; Matinyan, SG; Müller, B; Trayanov, A; Gould, TM; Hsu, SDH; Poppitz, ER, Wave packet dynamics in Yang-Mills theory, Physical Review D, vol. 52 no. 4 (1995), pp. 2402-2411 [pdf], [doi] .

    We discuss the results of numerical simulations of colliding wave packets in SU(2) Yang-Mills theory. We investigate their behavior as a function of amplitude and momentum distribution. We find regions in our parameter space in which initial wave packets scatter into final configurations with dramatically different momentum distributions. These results constitute new classical trajectories with multiparticle boundary conditions. We explain their relevance for the calculation of scattering amplitudes in the semiclassical approximation. Finally, we give directions for future work. © 1995 The American Physical Society.